Ask The Doctor > Questions & Answers > Experiencing dizziness due to the earthquake, shall i

Experiencing dizziness due to the earthquake, shall i

Patient: I am experiencing dizziness due to the earthquake, shall i take nimesulide?

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you on this medical health advice platform.Nimuselide is an NSAID used for fever, and pains. It has no role in vertigo. Earthquake related vertigo responds to medicines like Cinnarizine. you can take that and take a good sleep. Avoid watching Television and driving. Avoid coffee, alcohol and smoking.Share my opinion with your doctor before acting upon it.I hope it helps.Stay Healthy.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment